# SDR WX0A2022050974083

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 48,236 hours, 31,977 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 864875
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING WORK CARD NO. 335100-03-1-001 (EPSU BAT CAP TEST), TEST RESULTS SHOWED ""CLASS 1 BAT/EPSU(12WL)EMER R"" FAILED. / R&R EPSU BATTERY(12WL)IAW AMM 33-51-38 PB 401. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME."
